AMS eContent Search Results
Matches for: msc=(11R04) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Yoonjin Lee and Yoon Kyung Park. A continued fraction of order twelve as a modular function. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Joseph Gunther and Wade Hindes. Integral points of bounded degree on the projective line and in dynamical orbits. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Pierre Lezowski and Kevin J. McGown. The Euclidean algorithm in quintic and septic cyclic fields. Math. Comp. 86 (2017) 2535-2549.
Abstract, references, and article information   
View Article: PDF

[4] L. V. Kuz′min. On a new type of $\ell$-adic regulator for algebraic number fields. II. St. Petersburg Math. J. 27 (2016) 977-984.
Abstract, references, and article information   
View Article: PDF

[5] Guillermo Mantilla-Soler. The spinor genus of the integral trace. Trans. Amer. Math. Soc. 369 (2017) 1611-1626. MR 3581214.
Abstract, references, and article information   
View Article: PDF

[6] Xin Li. Semigroup $C^*$-algebras of $ax+b$-semigroups. Trans. Amer. Math. Soc. 368 (2016) 4417-4437.
Abstract, references, and article information   
View Article: PDF

[7] V. Flammang and G. Rhin. On the absolute Mahler measure of polynomials having all zeros in a sector. III. Math. Comp. 84 (2015) 2927-2938.
Abstract, references, and article information   
View Article: PDF

[8] Jordi Guàrdia and Enric Nart. Genetics of polynomials over local fields. Contemporary Mathematics 637 (2015) 207-241.
Book volume table of contents   
View Article: PDF

[9] A. Dubickas. When should a polynomial's root nearest to a real number be real itself?. St. Petersburg Math. J. 25 (2014) 919-928.
Abstract, references, and article information   
View Article: PDF

[10] E. B. Vinberg. On the algebra of Siegel modular forms of genus $2$. Trans. Moscow Math. Soc. 74 (2013) 1-13.
Abstract, references, and article information   
View Article: PDF

[11] Jeffrey D. Vaaler. Heights on groups and small multiplicative dependencies. Trans. Amer. Math. Soc. 366 (2014) 3295-3323.
Abstract, references, and article information   
View Article: PDF

[12] Enric Nart. Local computation of differents and discriminants. Math. Comp. 83 (2014) 1513-1534.
Abstract, references, and article information   
View Article: PDF

[13] Pierre Lezowski. Computation of the Euclidean minimum of algebraic number fields. Math. Comp. 83 (2014) 1397-1426.
Abstract, references, and article information   
View Article: PDF

[14] Ilwoo Cho and Palle E. T. Jorgensen. Krein-Space Operators Induced by Dirichlet Characters. Contemporary Mathematics 603 (2013) 3-33.
Book volume table of contents   
View Article: PDF

[15] Jeffrey D. Vaaler and Martin Widmer. A note on generators of number fields. Contemporary Mathematics 587 (2013) 201-211.
Book volume table of contents   
View Article: PDF

[16] S. A. Katre and Anuradha S. Garge. Matrices over commutative rings as sums of $k$-th powers. Proc. Amer. Math. Soc. 141 (2013) 103-113.
Abstract, references, and article information   
View Article: PDF

[17] Jordi Guàrdia, Jesús Montes and Enric Nart. Newton polygons of higher order in algebraic number theory. Trans. Amer. Math. Soc. 364 (2012) 361-416. MR 2833586.
Abstract, references, and article information   
View Article: PDF

[18] Barry Mazur. How can we construct abelian Galois extensions of basic number fields?. Bull. Amer. Math. Soc. 48 (2011) 155-209. MR 2774089.
Abstract, references, and article information   
View Article: PDF

[19] Hao Pan and Zhi-Wei Sun. A sharp result on $m$-covers. Proc. Amer. Math. Soc. 135 (2007) 3515-3520. MR 2336565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] David Masser and Jeffrey D. Vaaler. Counting algebraic numbers with large height II. Trans. Amer. Math. Soc. 359 (2007) 427-445. MR 2247898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jean Cougnard. Normal integral bases for $A_4$ extensions of the rationals. Math. Comp. 75 (2006) 485-496. MR 2176411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ilaria Del Corso and Roberto Dvornicich. On Ore's conjecture and its developments. Trans. Amer. Math. Soc. 357 (2005) 3813-3829. MR 2146651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Valérie Flammang and Georges Rhin. Algebraic integers whose conjugates all lie in an ellipse. Math. Comp. 74 (2005) 2007-2015. MR 2164108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Georges Rhin and Qiang Wu. On the absolute Mahler measure of polynomials having all zeros in a sector. II. Math. Comp. 74 (2005) 383-388. MR 2085898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Gregory P. Dresden. Sums of heights of algebraic numbers. Math. Comp. 72 (2003) 1487-1499. MR 1972748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Christophe Doche. On the spectrum of the Zhang-Zagier height. Math. Comp. 70 (2001) 419-430. MR 1681120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] S. A. Katre and Sangita A. Khule. Matrices over orders in algebraic number fields as sums of $k$-th powers. Proc. Amer. Math. Soc. 128 (2000) 671-675. MR 1646194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Carlos R. Videla. On the constructible numbers. Proc. Amer. Math. Soc. 127 (1999) 851-860. MR 1469439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Johannes Buchmann and Friedrich Eisenbrand. On factor refinement in number fields. Math. Comp. 68 (1999) 345-350. MR 1613766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Gregory P. Dresden. Orbits of algebraic numbers with low heights . Math. Comp. 67 (1998) 815-820. MR 1468942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2